MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS, LLC BARD SNARE RETREIVAL KIT; DEVICE, PERCUTANEOUS RETRIEVAL

HERAEUS MEDICAL COMPONENTS, LLC BARD SNARE RETREIVAL KIT; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number SRK30
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a snare retrieval procedure, device allegedly broken inside the patient.It was further reported that the broken pieces were retrieved.There was no reported patient injury.
 
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.

Brand Name
BARD SNARE RETREIVAL KIT
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS, LLC
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
timothy desaulniers
5030 centerville road
st. paul, MN 55127
6123252003
MDR Report Key17279936
Report Number3008988055-2023-00006
Device Sequence Number3534401
Product Code MMX
UDI-Device Identifier00857834006544
UDI-Public(01)00857834006544(17)220307(10)PL06295
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2022
Device Model NumberSRK30
Device Catalogue NumberSRK30
Device Lot NumberPL06295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight145 KG